I had a vaginal hysterectomy 5 weeks ago. The doctor left stitches in which I had a reaction and infection to. When she removed the stitches last week, she gave me 4 very painful injections of steriods for supposed "inflammation" Now I have a huge lump in my vagina on the right side that she said is a hematoma as a result of the injections. I am dying inside. Please help me!! I am so uncomfortable. My MD saild it will self absorb in 4-6 weeks or she can sugically remove it. I can't take anymore and I definitley do not trust this doctor to do anymore procedures on me.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?